PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 110 | 3 | 283-290
Tytuł artykułu

Concerning entire functions in $B_{0}$-algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a non-m-convex non-commutative $B_0$-algebra on which all entire functions operate. Our example is also a Q-algebra and a radical algebra. It follows that some results true in the commutative case fail in general.
Słowa kluczowe
Twórcy
autor
Bibliografia
  • [1] E. A. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. 11 (1952).
  • [2] B. S. Mityagin, S. Rolewicz and W. Żelazko, Entire functions in $B_0$-algebras, Studia Math. 21 (1962), 291-306.
  • [3] P. Turpin, Une remarque sur les algèbres à inverse continu, C. R. Acad. Sci. Paris 270 (1979), 1686-1689.
  • [4] L. Waelbroeck, Topological Vector Spaces and Algebras, Lecture Notes in Math. 230, Springer, 1971.
  • [5] W. Żelazko, Metric generalizations of Banach algebras, Rozprawy Mat. (Dissertationes Math.) 47 (1965).
  • [6] W. Żelazko, Selected Topics in Topological Algebras, Aarhus University Lecture Notes Ser. 31, 1971.
  • [7] W. Żelazko, A non-m-convex algebra on which operate all entire functions, Ann. Polon. Math. 46 (1985), 389-394.
  • [8] W. Żelazko, On certain open problems in topological algebras, Rend. Sem. Mat. Fis. Milano 59 (1989) (1992), 49-58.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv110i3p283bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.